Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 6, Pages 295-318
http://dx.doi.org/10.1155/S0161171204210419

On a trivial zero problem

Department of Mathematics and Statistics, Boston University, 02215, MA, USA

Received 25 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaowei Zhang, “On a trivial zero problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 6, pp. 295-318, 2004. https://doi.org/10.1155/S0161171204210419.